\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Global dynamics in a fully parabolic chemotaxis system with logistic source

Abstract Related Papers Cited by
  • In this paper, we consider a fully parabolic chemotaxis system \begin{eqnarray*}\label{1} \left\{ \begin{array}{llll} u_t=\Delta u-\chi\nabla\cdot(u\nabla v)+u-\mu u^r,\quad &x\in \Omega,\quad t>0,\\ v_t=\Delta v-v+u,\quad &x\in\Omega,\quad t>0,\\ \end{array} \right. \end{eqnarray*} with homogeneous Neumann boundary conditions in an arbitrary smooth bounded domain $\Omega\subset R^n(n=2,3)$, where $\chi>0, \mu>0$ and $r\geq 2$.
        For the dimensions $n=2$ and $n=3$, we establish results on the global existence and boundedness of classical solutions to the corresponding initial-boundary problem, provided that $\chi$, $\mu$ and $r$ satisfy some explicit conditions. Apart from this, we also show that if $\frac{\mu^{\frac{1}{r-1}}}{\chi}>20$ and $r\geq 2$ and $r\in \mathbb{N}$ the solution of the system approaches the steady state $\left(\mu^{-\frac{1}{r-1}}, \mu^{-\frac{1}{r-1}}\right)$ as time tends to infinity.
    Mathematics Subject Classification: Primary: 35K35, 92C17; Secondary: 35K55, 35B35.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    N. D. Alikakos, $L^p$ bounds of solutions of reaction-diffusion equations, Comm. Partial Differential Equations, 4 (1979), 827-868.doi: 10.1080/03605307908820113.

    [2]

    N. Bellomo, A. Bellouquid, Y. Tao and M. Winkler, Towards a mathematical theory of Keller-Segel models of pattern formation in biological tissues, Math. Models Methods Appl. Sci., 25 (2015), 1663-1763.doi: 10.1142/S021820251550044X.

    [3]

    P. Biler, Existence and nonexistence of solutions for a model of gravitational interaction of particles III, Colloq. Mathematicum, 68 (1995), 229-239.

    [4]

    X. R. Cao, Global bounded solutions of the higher-dimensional Keller-Segel system under smallness conditions in optimal spaces, Discrete Cont. Dyns. S-A., 35 (2015), 1891-1904.doi: 10.3934/dcds.2015.35.1891.

    [5]

    X. R. Cao, Boundedness in a three-dimensional chemotaxis-haptotaxis model, Zeitschrift für angewandte Mathematik und Physik, 67 (2016), p11, arXiv:1501.05383.doi: 10.1007/s00033-015-0601-3.

    [6]

    T. Cieślak and P. H. Laurençot, Finite time blow-up for a one-dimensional quasilinear parabolic-parabolic chemotaxis system, Ann. I. H. Poincaré Anal. Non Linéaire, 27 (2010), 437-446.doi: 10.1016/j.anihpc.2009.11.016.

    [7]

    T. Cieślak and C. Stinner, Finite-time blowup and global-in-time unbounded solutions to a parabolic-parabolic quasilinear Keller-Segel system in higher dimensions, J. Differential Equations, 252 (2012), 5832-5851.doi: 10.1016/j.jde.2012.01.045.

    [8]

    T. Cieślak and C. Stinner, New critical exponents in a fully parabolic quasilinear Keller-Segel system and applications to volume filling models, J. Differential Equations, 258 (2015), 2080-2113.doi: 10.1016/j.jde.2014.12.004.

    [9]

    T. Cieślak and M. Winkler, Finite-time blow-up in a quasilinear system of chemotaxis, Nonlinearity, 21 (2008), 1057-1076.doi: 10.1088/0951-7715/21/5/009.

    [10]

    A. Friedman and J. I. Tello, Stability of solutions of chemotaxis equations in reinforced random walks, J. Math. Anal. Appl., 272 (2002), 138-163.doi: 10.1016/S0022-247X(02)00147-6.

    [11]

    H. Gajewski and K. Zacharias, Global behavior of a reaction-diffusion system modelling chemotaxis, Math. Nachr., 195 (1998), 77-114.doi: 10.1002/mana.19981950106.

    [12]

    M. A. Herrero and J. J. L. Velázquez, A blow-up mechanism for a chemotaxis model, Ann. Scuola Normale Superiore, 24 (1997), 633-683.

    [13]

    D. Horstemann, Generalizing the Keller-Segel model: Lyapunov functionals, steady state analysis, and blow-up results for multi-species chemotaxis models in the presence of attraction and repulsion between competitive interacting species, J. Nonlinear Sci., 21 (2011), 231-270.doi: 10.1007/s00332-010-9082-x.

    [14]

    D. Horstmann and M. Winkler, Boundedness vs. blow-up in a chemotaxis system, J. Differential Equations, 215 (2005), 52-107.doi: 10.1016/j.jde.2004.10.022.

    [15]

    S. Ishida, K. Seki and T. Yokota, Boundedness in quasilinear Keller-Segel systems of parabolic-parabolic type on non-convex bounded domains, J. Differential Equations, 256 (2014), 2993-3010.doi: 10.1016/j.jde.2014.01.028.

    [16]

    W. Jäger and S. Luckhaus, On explosions of solutions to a system of partial differential equations modelling chemotaxis, Trans. Am. Math. Soc., 329 (1992), 819-824.doi: 10.1090/S0002-9947-1992-1046835-6.

    [17]

    E. F. Keller and L. A. Segel, Initiation of slime mold aggregation viewed as an instability, J. Theor. Biol., 26 (1970), 399-415.doi: 10.1016/0022-5193(70)90092-5.

    [18]

    R. Kowalczyk and Z. Szymańska, On the global existence of solutions to an aggregation model, J. Math. Anal. Appl., 343 (2008), 379-398.doi: 10.1016/j.jmaa.2008.01.005.

    [19]

    Y. H. Li, K. Lin and C. L. Mu, Boundedness and asymptotic behavior of solutions to a chemotaxis-haptotaxis model in high dimensions, Appl. Math. Lett., 50 (2015), 91-97.doi: 10.1016/j.aml.2015.06.010.

    [20]

    J. Lankeit, Chemotaxis can prevent thresholds on population density, Discrete Cont. Dyns. S-B., 20 (2015), 1499-1527.doi: 10.3934/dcdsb.2015.20.1499.

    [21]

    J. Lankeit, Eventual smoothness and asymptotics in a three-dimensional chemotaxis system with logistic source, J. Differential Equations, 258 (2015), 1158-1191.doi: 10.1016/j.jde.2014.10.016.

    [22]

    M. M. Porzio and V. Vespri, Holder estimates for local solutions of some doubly nonlinear degenerate parabolic equations, J. Differential Equations, 103 (1993), 146-178.doi: 10.1006/jdeq.1993.1045.

    [23]

    T. Nagai, Blow-up of radially symmetric solutions to a chemotaxis system, Adv. Math. Sci. Appl., 5 (1995), 581-601.

    [24]

    T. Nagai, Blowup of nonradial solutions to parabolic-elliptic systems modeling chemotaxis in two-dimensional domains, J. Inequal. Appl., 6 (2001), 37-55.doi: 10.1155/S1025583401000042.

    [25]

    T. Nagai, T. Senba and K. Yoshida, Application of the Trudinger-Moser inequality to a parabolic system of chemotaxis, Funkc. Ekvacioj. Ser. Int., 40 (1997), 411-433.

    [26]

    M. Negreanu and J. I. Tello, On a two species chemotaxis model with slow chemical diffusion, SIAM J. MAth. Anal., 46 (2014), 3761-3781.doi: 10.1137/140971853.

    [27]

    M. Negreanu and J. I. Tello, Asymptotic stability of a two species chemotaxis system with non-diffusive chemoattractant, J. Differential Equations, 258 (2015), 1592-1617.doi: 10.1016/j.jde.2014.11.009.

    [28]

    K. Osaki, T. Tsujikawa, A. Yagi and M. Mimura, Exponential attractor for a chemotaxis-growth system of equations, Nonlinear Anal., 51 (2002), 119-144.doi: 10.1016/S0362-546X(01)00815-X.

    [29]

    K. Osaki and A. Yagi, Finite dimensional attractors for one-dimensional Keller-Segel equations, Funkc. Ekvacioj. Ser. Int., 44 (2001), 441-469.

    [30]

    Y. Tao, Boundedness in a two-dimensional chemotaxis-haptotaxis system, arXiv:1407.7382.

    [31]

    Y. Tao and M. Winkler, Boundedness in a quasilinear parabolic-parabolic Keller-Segel system with subcritical sensitivity, J. Differential Equations, 252 (2012), 692-715.doi: 10.1016/j.jde.2011.08.019.

    [32]

    Y. Tao and M. Winkler, Eventual smoothness and stabilization of large-data solutions in a three-dimensional chemotaxis system with consumption of chemoattractant, J. Differential Equations, 252 (2012), 2520-2543.doi: 10.1016/j.jde.2011.07.010.

    [33]

    Y. Tao and M. Winkler, Dominance of chemotaxis in a chemotaxis-haptotaxis model, Nonlinearity, 27 (2014), 1225-1239.doi: 10.1088/0951-7715/27/6/1225.

    [34]

    Y. Tao and M. Winkler, Energy-type estimates and global solvability in a two-dimensional chemotaxis-haptotaxis model with remodeling of non-diffusible attractant, J. Differential Equations, 257 (2014), 784-815.doi: 10.1016/j.jde.2014.04.014.

    [35]

    Y. Tao and M. Winkler, Boundedness and decay enforced by quadratic degradation in a three-dimensional chemotaxis-fluid system, Z. Angew. Math. Phys., 66 (2015), 2555-2573.doi: 10.1007/s00033-015-0541-y.

    [36]

    Y. Tao and M. Winkler, Persistence of mass in a chemotaxis system with logistic source, J. Differential Equations, 259 (2015), 6142-6161.doi: 10.1016/j.jde.2015.07.019.

    [37]

    J. I. Tello and M. Winkler, A chemotaxis system with logistic source, Comm. Partial Differential Equations, 32 (2007), 849-877.doi: 10.1080/03605300701319003.

    [38]

    M. Winkler, Chemotaxis with logistic source: Very weak global solutions and boundedness properties, J. Math. Anal Appl, 348 (2008), 708-729.doi: 10.1016/j.jmaa.2008.07.071.

    [39]

    M. Winkler, Boundedness in the higher-dimensional parabolic-parabolic chemotaxis system with logistic source, Comm. Partial Differential Equations, 35 (2010), 1516-1537.doi: 10.1080/03605300903473426.

    [40]

    M. Winkler, Aggregation versus global diffusive behavior in the higher-dimensional Keller-Segel model, J. Differential Equations, 248 (2010), 2889-2905.doi: 10.1016/j.jde.2010.02.008.

    [41]

    M. Winkler, Does a volume-filling effect always prevent chemotactic collapse?, Math. Methods Appl. Sci., 33 (2010), 12-24.doi: 10.1002/mma.1146.

    [42]

    M. Winkler, Finite-time blow-up in the higher-dimensional parabolic-parabolic Keller-Segel system, J. Math. Pures Appl., 100 (2013), 748-767.doi: 10.1016/j.matpur.2013.01.020.

    [43]

    M. Winkler, How far can chemotactic cross-diffusion enforce exceeding carrying capacities?, J. Nonlinear Sci., 24 (2014), 809-855.doi: 10.1007/s00332-014-9205-x.

    [44]

    M. Winkler, Global asymptotic stability of constant equilibria in a fully parabolic chemotaxis system with strong logistic dampening, J. Differential Equations, 257 (2014), 1056-1077.doi: 10.1016/j.jde.2014.04.023.

    [45]

    M. Winkler, Stabilization in a two-dimensional chemotaxis-Navier-Stokes system, Arch. Ration. Mech. Anal., 211 (2014), 455-487.doi: 10.1007/s00205-013-0678-9.

    [46]

    M. Winkler, Boundedness and large time behavior in a three-dimensional chemotaxis-Stokes system with nonlinear diffusion and general sensitivity, Calc. Var. Partial Differential Equations, 54 (2015), 3789-3828.doi: 10.1007/s00526-015-0922-2.

    [47]

    M. Winkler and K. Djie, Boundedness and finite-time collapse in a chemotaxis system with volume-filling effect, Nonlinear Anal., 72 (2010), 1044-1064.doi: 10.1016/j.na.2009.07.045.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(214) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return